HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Lattices of closure operators

Files in This Item:
pre298.pdf246.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83445

Title: Lattices of closure operators
Authors: Higuchi,A. Browse this author
Issue Date: 1-Jun-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 298
Start Page: 1
End Page: 6
Abstract: The system of all the closure operators on a set V forms a lattice [3]. This lattice is isomorphic to the lattice of all the topped intersection structures on V. This paper discribes basic properties of these lattices, and gives a method of listing up all the members of these lattices.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69049
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University